# SDR CA150727012

- Difficulty date: July 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN)  PILOT REPORTED THAT DURING DESCENT, WHEN HE REDUCED POWER, NR 1 ENGINE HAD A FLAMEOUT.  WHEN HE PUT THE PL TO IDLE, ENGINE DID AN AUTO RE-START AN RETURN TO NORMAL OPERATION.  DURING TROUBLESHOOTING, MAINTENANCE REPLACED THE MFCU, THE FUEL PUMP AND THE NH SENSOR. ON JULY 13, THE SAME ENGINE EXPERIENCED A SIMILAR FLAME OUT DURING DESCENT.  THE ACFT HAD FLOWN ABOUT 129 HOURS SINCE THE FIRST INCIDENT. MAINTENANCE REPLACED THE ELECTRONIC ENGINE CONTROL AND MFCU.  ENGINE IS NOW BACK IN SERVICE. FSR REQUESTED DFDR TO CONTINUE THE TROUBLESHOOTING.
